# SDR UIEA2018082701813

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,857 hours, 22,932 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON LANDING. PERFORMED APU CONTROLLER BITE CHECK IAW AMM 49-11-00. NO FAULTS FOUND, OPS CHECK GOOD.
